Perturbations of second order linear elliptic problems by nonlinearities without landesman-lazer condition

Djairo Guedes De Figueiredo, Wei Ming Ni

Research output: Contribution to journalArticlepeer-review

50 Scopus citations
Original languageEnglish (US)
Pages (from-to)629-634
Number of pages6
JournalNonlinear Analysis
Volume3
Issue number5
DOIs
StatePublished - Aug 6 1979

Keywords

  • Leray-Schauder degree theory
  • Nonlinear elliptic problems
  • a priori bounds
  • maximum principle

Cite this